# SDR SWAA2025112832403

- Difficulty date: November 6, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE,  BS 867,  S26L.  REPLACED THE SUPPORT ANGLE AND FASTENERS IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A8102; SHEET 18; REV-.
